# SDR CA050310002

- Difficulty date: March 9, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,231 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 527521214
- Condition: Bent
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT IB FLAP DRIVE ARM BENT AND CRACKED LENGTHWISE.  CAUSE OF FAULT IS FLAP INTERCONNECT CABLE FREEZING AND WHEN THE FLAPS ARE EXTENDED IT BENT AND CRACKED DRIVE ARM.  NOTE FROM QA, SYSTEM WAS STILL FUNCTIONING PROPERLY AT THE TIME OF FINDING THE CRACKED ARM.
